MAUDE Adverse Event Report: GALIL MEDICAL LTD ICESPHERE 1.5 90° CRYOABLATION NEEDLE

GALIL MEDICAL LTD ICESPHERE 1.5 90° CRYOABLATION NEEDLE
Model Number FPRPR3560
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 11/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The needle was not returned for investigation.The needle manufacturing records were reviewed and no related deviations or concerns were found.Skin burn is a known adverse event and documented in the product labeling.The patient was treated with topical ointment and no further injury was reported.The ifu instructs the user that is important that a patient's skin is protected from direct contact with needle tubing to avoid the potential for thermal injury to the patient.When preparing to conduct a cryoablation procedure, position the cryoablation system in a manner to avoid draping the tubing across the patient.Ensure an appropriate insulating barrier is placed as needed (such as towels) or other method is employed to prevent needle tubing from touching a patient's skin.
 
Event or Problem Description
Immediately after a renal cryoablation case, the physician noticed a burn on the skin of the patient close to the isolation sheath due to contact with the skin.Clarification was received that the burn was caused by frost on the grey tubing of the needle.The patient was treated with topical ointment.The needle was not returned for investigation.

Brand Name
ICESPHERE 1.5 90° CRYOABLATION NEEDLE
Common Device Name
CRYOABLATION NEEDLE
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building
p.o. box 224
industrial park, 20692 03
IS  2069203
MDR Report Key8723626
Report Number9616793-2019-00039
Device Sequence Number16609316
Product Code GEH
UDI-Device Identifier07290104830945
UDI-Public07290104830945
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2020
Device Model NumberFPRPR3560
Device Catalogue NumberFPRPR3560
Device Lot NumberA0744-015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;